MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM Y-TYPE BLOOD SET, 200 MICRON FILTER, CLAVE SECONDARY PORT, SECURE L; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM Y-TYPE BLOOD SET, 200 MICRON FILTER, CLAVE SECONDARY PORT, SECURE L; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142120490
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a primary plum y-type blood set, 200 micron filter, clave secondary port, secure lock, 110 inch which was found to be leaking.It was reported that after priming the tubing to start blood transfusion, the bottom of the drip chamber was found to be cracked and leaking blood.The tubing was switched out; blood transfusion was completed without further issue.There was patient involvement, but no patient harm/ adverse event reported.
 
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.A device history review could not be completed due to the unknown lot number.D4: only di provided as lot number is unknown.Additional reporter: (b)(6).

Brand Name
PRIMARY PLUM Y-TYPE BLOOD SET, 200 MICRON FILTER, CLAVE SECONDARY PORT, SECURE L
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23529378
Report Number9615050-2025-00534
Device Sequence Number9083406
Product Code FPA
UDI-Device Identifier10887787006428
UDI-Public10887787006428
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142120490
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLOOD TRANSFUSION, UNK MFR.
Patient Age64 YR
Patient SexUnknown